# SDR SWIA202265882

- Difficulty date: April 10, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 6/6/2022)    BLENDED CORROSION ON PAX DOOR LOWER SILL REF. CRJ-700 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM ,53-21-23-101-001-A01. REMOVED AND REPLACED WITH NEW KICKPLATE ANGLE (P/N: SH670-31875-7) REF DWG SH670-31810 REV AE AND CRJ-700 SRM, 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
